# SDR S02856012

- Difficulty date: April 24, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 29104
- Engine: Cfmint CFM567B22
- System (JASC): 5600 · Window/Windshield System
- Part: Sliding Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

B18607 DURING T/O ROLLING AIRFLOW NOISE WAS HEARD FROM RH SLIDING WINDOW. WHEN SPEED REACH ABOUT 100KTS, CAPT DECIDED TO ABORT T/O ABOUT 120KTS.C/A:1.CREW CHKED THE WINDOW AT TAXI WAY AND REQUESTED MAINT. TO CHK BRAKE COND. 2.MAINT VISUALLY CHKED BRAKES AND HIGH ENERGY STOP/HEAT DAMAGE COND CHKED PER 737-800 AMM 05-51-07. THE RESULT WAS NML COND. 3.BOTH SLIDE WINDOW CHKED. THE COND WAS NML. 4.CREW CONTINUED THE FLT. WHEN AIRPLANE ARRIVED THE, CREW REPORTED EVERYTHING WAS NML. 5.NO ANY PART, COMPONENT, ASSEMBLY AND STRUCTURE HAS IN SERVICE DIFFICULTY. 6.PREVENTIVE ACTION:IT IS NOT MECHANISM CAUSE, NO FURTHER ACTION IS REQUIRE.
